# SDR GTIA020532

- Difficulty date: May 15, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD AT STATION 160-200 PLUS X6 TO -X6.  FABRICATED NEW PASSENGER CABIN FLOOR PANEL STATION 160-200.  (M)
